# SDR CALA0400403

- Difficulty date: April 19, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 49,463 hours, 25,990 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge Fitting
- Part number: 65C8073530
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DOOR LWR HINGE FITTING IS BROKEN AT NR 6 FLAP TRACK.  REPLACED DOOR HINGE IAW SRM 51-40-02.
